# SDR ASOA2015091513793

- Difficulty date: September 15, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 715-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL SEGMENT FROM FS 715-761 HAS CORROSION AT FS 736.  FABRICATED AND INSTALLED NEW SEAT RAIL REF COMPLIED WITH EC/TC REO 670-53-00-343 & GREO 670-53-00-343, REV L AS WRITTEN AMM 53-00-49-400-801-A03.  FOUND SEAT RAIL FROM FS 715-761 RT TO BE OUT OF LIMITS REF SRM 53-41-49-101-001-A01, SUPPLEMENT 53-41-49 AND REO 670-53-000-013, REV J.  
REMOVED SEAT RAIL AMM 53-00-49-000-801-A03.
